# SDR JGVR20230831002

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 13,815 hours, 9,316 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED CORROSION AROUND RH WING AFT SPAR #8 SPOILER/SPEED BRAKE RETURN AND PRESSURE FITTINGS. R&R THE BULKHEAD FITTINGS FOR ACCESS. PERFORMED NDT, CLEANED, TREATED, PRIMED AND TOP COATED AREAS PER TEXTRON REPAIR DEFINITION.
